# SDR UPS97222813

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Part number: 651920210
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT O/B FLAP I/B CARRIAGE HAS PITTING CORROSION.  REPLACED IAW 57-58-01.
